# SDR ASOA2019042375058

- Difficulty date: April 17, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N13908
- Make and model: Emb EMB-145LR
- Aircraft serial: 145465
- Aircraft time: 38,072 hours, 30,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82325
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE CEILING EMERGENCY LIGHT ABOVE SEAT 18A WAS FOUND INOP. MX REPLACED LIGHT ASSEMBLY WITH OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
